61
TITLE: An elementary proof that every singular matrix is a product of idempolent matrices
AUTHORS: Araujo, J ; Mitchell, JD;
PUBLISHED: 2005, SOURCE: AMERICAN MATHEMATICAL MONTHLY, VOLUME: 112, ISSUE: 7
INDEXED IN: Scopus WOS
IN MY: ORCID
62
TITLE: Dense relations are determined by their endomorphism monoids  Full Text
AUTHORS: Araujo, J ; Konieczny, J;
PUBLISHED: 2005, SOURCE: SEMIGROUP FORUM, VOLUME: 70, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 9
IN MY: ORCID
63
TITLE: Semigroups of transformations preserving an equivalence relation and a cross-section  Full Text
AUTHORS: Araujo, J ; Konieczny, J;
PUBLISHED: 2004, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 32, ISSUE: 5
INDEXED IN: Scopus WOS CrossRef: 32
IN MY: ORCID
64
TITLE: The origins of independence algebras
AUTHORS: Araujo, J ; Fountain, J;
PUBLISHED: 2004, SOURCE: Workshop on Semigroups and Languages in SEMIGROUPS AND LANGUAGES
INDEXED IN: WOS CrossRef: 5
IN MY: ORCID
65
TITLE: Automorphism groups of centralizers of idempotents  Full Text
AUTHORS: Araujo, J ; Konieczny, J;
PUBLISHED: 2003, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 269, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 27
IN MY: ORCID
66
TITLE: Idempotent generated endomorphisms of an independence algebra  Full Text
AUTHORS: Araujo, J ;
PUBLISHED: 2003, SOURCE: SEMIGROUP FORUM, VOLUME: 67, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 11
IN MY: ORCID
67
TITLE: Lifts for semigroups of monomorphisms of an independence algebra
AUTHORS: João Araújo ;
PUBLISHED: 2003, SOURCE: Colloquium Mathematicum, VOLUME: 97, ISSUE: 2
INDEXED IN: CrossRef
IN MY: ORCID
68
TITLE: On generating countable sets of endomorphisms  Full Text
AUTHORS: Araujo, J ; Mitchell, JD; Silva, N;
PUBLISHED: 2003, SOURCE: ALGEBRA UNIVERSALIS, VOLUME: 50, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 8
IN MY: ORCID
69
TITLE: Generators for the semigroup of endomorphisms of an independence algebra
AUTHORS: Araujo, J ;
PUBLISHED: 2002, SOURCE: ALGEBRA COLLOQUIUM, VOLUME: 9, ISSUE: 4
INDEXED IN: Scopus WOS
IN MY: ORCID
70
TITLE: Normal semigroups of endomorphisms of proper independence algebras are idempotent generated
AUTHORS: Araujo, J ;
PUBLISHED: 2002, SOURCE: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, VOLUME: 45, ISSUE: 1
INDEXED IN: Scopus WOS
IN MY: ORCID
Page 7 of 8. Total results: 73.